# SDR IPXA2019092447191

- Difficulty date: September 9, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA3102501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CREPAIR DOUBLER AT CENTER CARGO DOOR CUTOUT AFT SIDE STA. 1781 BETWEEN LONGERONS 40R & 41R IS DAMAGED.REPAIRED DAMAGED FUSELAGE SKIN REPAIR DOUBLER AT CENTER CARGO DOOR CUTOUT AFT SIDE STA. 1781 BETWEEN LONGERONS 40R & 42R IAW VT-SAA EA 011-5330-01-A7898 REV. IR AND UPS EO MD11-5330-74058-A. (MINOR)
